# SDR UALA2011082204478

- Difficulty date: August 20, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 74,155 hours, 21,594 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: S212N10145
- Part serial: 28
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT ENGINE REVERSE FLOW CHECK CONTROLLER LEAKING DURING HEALTH CHECK.  REPLACED NR 2 ENGINE REVERSE FLOW CHECK CONTROLLER & ASSOCIATED STEEL BRAIDED HOSE MR36138 ON-6 OFF-28.  WILL NEED POST INSTALL TEST PAGE 406.  ACP'D OPERATIONAL TEST OF NR 2 ENG RFCC PER MM.  OPS TESTED GOOD.
